MathSciNet Relay Station
MathSciNet bibliographic data
MR346289 (49 #11014) 35B45 (73.35 76.35)
Duvaut, G.; Lions, J.-L. Inéquations en thermoélasticité et magnétohydrodynamique. (French) Arch. Rational Mech. Anal. 46 (1972), 241–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement